# SDR HSYA2014111114

- Difficulty date: November 11, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N860FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0182
- Aircraft time: 12,412 hours, 20,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220756
- Condition: Corroded
- Location: Te Flap
- Part time: 12,412 hours, 20,955 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED NDI DUE TO CORROSION BEYOND MAX REPAIRABLE LIMITS.
